MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 11996
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient and device.The customer provided physio-control with the available patient and device information.Patient and device fields in which information is not provided were intentionally left blank.   physio was made aware by the customer that the electrodes used during the event were disposed of.The device or electrodes were not returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer contacted physio-control to report that pediatric defibrillation electrodes would not stick properly to a (b)(6) patient.The customer advised that the paramedics went through 3 sets of electrodes before being able to stick correctly to the patient.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.This issue is patient related; however there was no adverse event reported.The customer ems assistant cheif matt waltrip confirmed there was no serious injury or death related to the use of the device.
 
Additional Manufacturer Narrative
The customer provided physio-control with additional concomitant product information, section d has been updated appropriately.
 
Event or Problem Description
The customer contacted physio-control to report that pediatric defibrillation electrodes would not stick properly to a 2 day old patient.The customer advised that the paramedics went through 3 sets of electrodes before being able to stick correctly to the patient.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.This issue is patient related; however there was no adverse event reported.The customer ems assistant cheif matt waltrip confirmed there was no serious injury or death related to the use of the device.

Brand Name
QUIK-COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11332633
Report Number0003015876-2021-00412
Device Sequence Number2713131
Product Code DRX
UDI-Device Identifier00883873784952
UDI-Public00883873784952
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11996
Device Catalogue Number11996-000093
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK® 15 DEFIBRILLATOR/MONITOR SN 46620191; LIFEPAK® 15DEFIBRILLATOR/MONITOR,MKJ,SN46620191
Patient Age2 DA
Patient Weight3